# SDR CAL950200

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72824
- Make and model: Doug DC-9-82
- Aircraft serial: 49824
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flat
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 0605 - THE NLG RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  THE GEAR WAS CYCLED, BUT THE LIGHT DID NOT EXTINGUISH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NLG STRUT FLAT.  THE NOSE STRUT WAS REPACKED PER MM 32-21-02, PAGE 401 - PAGE 405.  THE GEAR WAS SWUNG FOUR TIMES AND OPERATION CHECKED GOOD.  (X)
